On the stable principal Higgs sheaves

Biswas, Indranil (2009) On the stable principal Higgs sheaves Differential Geometry and its Applications, 27 (3). pp. 344-351. ISSN 0926-2245

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S09262...

Related URL: http://dx.doi.org/10.1016/j.difgeo.2009.01.003


Let G be a connected reductive linear algebraic group defined over C with Lie algebra g. Let (EG,E ,ψ φ φ) be a stable principal Higgs G-sheaf on a compact connected Kahler manifold. We consider all holomorphic sections of the adjoint vector bundle ad(EG) of EG that commute with the Higgs field φ. These correspond to the infinitesimal automorphisms of the principal Higgs G-sheaf. Any element of the center of g gives such a section. We prove that all the sections are given by the center of g.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Principal Higgs Sheaf; Stability; Infinitesimal Automorphism
ID Code:3561
Deposited On:12 Oct 2010 04:15
Last Modified:12 Oct 2010 04:15

Repository Staff Only: item control page